# SDR CA131105014

- Difficulty date: November 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 40,604 hours
- Engine: Ge CT581402
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Wrong Part
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS SENT TO THE SHOP FOR SCHEDULED O/H.  AFTER DISASSEMBLY, INSPECTION INDICATES THAT THERE WERE A NR OF STAGE 1, 3, 4, AND 9 COMPRESSOR BLADES THAT DO NOT CONFORM, AS THEY DID NOT HAVE THE CODE NR STAMPED INTO THE ROOT END AS IS STANDARD FOR THESE PARTS.
